4 doctors weighed in:
I just got off of antibiotics and I have white, creamy vaginal discharge. Just got off my per. A week ago. No smell, no itch. Is this normal?
4 doctors weighed in

Mike Moore
Family Medicine
2 doctors agree
In brief: Yeast infxn p AB's
It is not unusual to develop a yeast infection after taking antibiotics.
If it bothers you, you can try otc meds or can call the doctor who gave you the prescription for the antibiotics; (s)he can evaluate you and possibly recommend/prescribe a treatment. Sometimes probiotics while on antibiotics can help prevent the yeast infection.

In brief: Yeast infxn p AB's
It is not unusual to develop a yeast infection after taking antibiotics.
If it bothers you, you can try otc meds or can call the doctor who gave you the prescription for the antibiotics; (s)he can evaluate you and possibly recommend/prescribe a treatment. Sometimes probiotics while on antibiotics can help prevent the yeast infection.
Mike Moore
Mike Moore
Answer assisted by Mike Moore, Medical Student
Thank
Dr. Swati Avashia
Internal Medicine & Pediatrics
In brief: May be yeast
Discharge fluctuates with women's cycles.
If the amount or character of the discharge is different from what's normal for you it could be a sign of a yeast infection or sexually transmitted disease. You can try an over the counter treatment for yeast infection but if your symptoms don't go away or you have fever or abdominal pain, see a doctor.

In brief: May be yeast
Discharge fluctuates with women's cycles.
If the amount or character of the discharge is different from what's normal for you it could be a sign of a yeast infection or sexually transmitted disease. You can try an over the counter treatment for yeast infection but if your symptoms don't go away or you have fever or abdominal pain, see a doctor.
Dr. Swati Avashia
Dr. Swati Avashia
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors